Indiana, 2016Flash Flood and Flood in Indiana, June 21, 2016
June 21, 2016 · NWS ILN · 4 events in 2 counties and zones
Strong to severe thunderstorms developed ahead of a cold front that was dropping southeast into the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $75,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed ahead of a cold front that was dropping southeast into the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 20, 8:58 PM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 20, 8:58 PM EST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
958 PM EDT MON JUN 20 2016
.SYNOPSIS...
A cold front will move across the area tonight and stall out
across Kentucky during the day on Tuesday. Multiple rounds of
showers and thunderstorms will be possible Wednesday into
Thursday. Severe weather will be possible this evening and then
again Wednesday into Wednesday night.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A cold front will move through the region tonight. Showers and
thunderstorms continue to move across portions of the region. An
isolated strong to severe storm will still be possible across
primarily west central and southwestern portions of the forecast
area. A few additional thunderstorms have developed across
northern Indiana. Lingered precipitation chances across the north
to account for this additional activity. Made only minor
adjustments to temperatures for the overnight hours.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Cold front will continue to move south and then stall out across
Kentucky. This will keep some showers and thunderstorms across the
south during the day on Tuesday before tapering off by Tuesday
evening. A lull in the precipitation will occur for most of
Tuesday night with some thunderstorm activity beginning to move
into extreme southwest portions of the region by late Tuesday
night.
Temperatures will be slightly cooler on Tuesday with high
temperatures in the low to middle 80s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An active convective period is expected Wednesday into Thursday. A
northwest-southeast oriented warm front will initially stretch from
northwest Iowa to southwest Kentucky Wednesday morning. This front
will lift northeast through the day, reaching the ILN forecast area
by Wednesday evening and becoming more diffuse as it lifts into
northeast Ohio Wednesday night. Meanwhile a developing surface low
will track east from the Plains into the southern Great Lakes.
Northwest flow aloft will bring a ripple of weak H5 shortwaves and
PVA through the region, parallel to the warm front, enhancing the
synoptic lift during this period.
Anomalously high moisture will be in place with PWATs increasing to
1.8 to 2.0 inches by Wednesday evening (2-3 standard deviations
above normal). The atmosphere will become very unstable south of the
front during the day, with the ILN forecast area progged to be on
the northern edge of this instability gradient. In addition, bulk
shear will be very impressive for this time of year with 0-6km
values around 50-60 knots, supportive for organized storms. Needless
to say, the ingredients are coming into place for a potentially
significant MCS across the region, with a good chance for it
affecting the ILN CWA.
This far out, there is lower confidence in timing, storm hazards,
and impacted locations. Models continue to show a muddled QPF field
and are struggling to some extent with convective feedback from
elevated activity to our west Tuesday night. The 20.12Z NAM in
particular has shown the greatest run-to-run change, shifting a bit
more northeast. Leaned more on the GFS/ECMWF and ensembles for this
forecast given their better consistency. Isolated/scattered activity
will be possible along the front during the morning, but the best
chance for strong to severe storms impacting the ILN CWA will come
in the later afternoon and evening timeframe when surface based
instability will be highest. All storm hazards (gusty winds, large
hail, flash flooding, and perhaps an isolated tornado) will be in
play given the instability, impressive shear/hodographs, and frontal
boundary in place. Showers and storms will continue Wednesday night
into Thursday as a strong 850mb 40-50+ knot LLJ (2-4 standard
deviations above normal) develops. Given ~2 inch PWATs, deep warm
cloud layers, tall/skinny CAPE, and very strong moisture transport,
resultant training of heavy rain over the same areas may lead to
flash flooding if multiple cells generate and merge along the
boundary Wednesday into Wednesday night.
A cold front will push through the southern CWA on Thursday with
precip chances tapering off behind it. High pressure at the surface
and aloft will provide a dry and mostly sunny period Friday and
Saturday. Upper ridge axis will push east on Sunday, with upper
trough and cold front bringing the next chance for precip Sunday
into Monday. Temperatures will generally remain above normal through
the period.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
A cold front is currently stretched across northern Indiana and
northern Ohio. This front will push south across the FA late this
evening through the overnight period. -SHRA and TS have developed
ahead of the frontal boundary across Indiana and will push S/SE
thru western terminals this evening. Still some uncertainty
regarding maintenance of this activity as it pushes south given
loss of diurnal heating/reduced instby. Nevertheless, do think
that western/central parts of the area have best chance of seeing
-SHRA and/or TS. Main concern with activity will be brief gusty
winds and reduced VSBYs.
As front approaches from the north around/after 06z, expect that
MVFR CIGs will develop and overspread area. There is some model
disagreement in regards to how low the CIGs will be in the 06z-12z
time frame, but expect that ample low level moisture should allow
for at least MVFR CIGs, with best chance of IFR for eastern
terminals of KCMH and KLCK. However, confidence didn't warrant
inclusion of IFR CIGs in the TAFs at this time.
As front pushes through, a few showers may re-develop behind
initial activity and push through central/southern parts of area toward
12z. With waning instability and lack of strong surface
convergence, expect that activity will be isolated in coverage.
Winds will slowly shift from westerly to northwesterly through the
TAF period with passage of front. Gusts of around 20kts are
possible Tuesday afternoon.
OUTLOOK...Showers and thunderstorms will again be possible
Wednesday into Thursday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Kurz
AVIATION...KC
Hazardous weather outlook, Jun 20, 9:57 PM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1057 PM EDT MON JUN 20 2016
INZ073>075-080-KYZ089>100-OHZ026-034-035-042>046-051>056-064-065-073-
074-077>082-088-211100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1057 PM EDT MON JUN 20 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT.
INZ050-058-059-066-OHZ060>063-070>072-211100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-
1057 PM EDT MON JUN 20 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT.
In the hours before
Special weather statement, Jun 20, 6:59 PM EST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON JUN 20 2016
INZ050-058-059-OHZ042-051-060-061-210045-
WAYNE IN-FAYETTE IN-UNION IN-MONTGOMERY OH-MIAMI OH-PREBLE OH-
DARKE OH-
759 PM EDT MON JUN 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...FAYETTE AND
UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHERN MONTGOMERY...
SOUTHWESTERN MIAMI...PREBLE AND SOUTHERN DARKE COUNTIES IN WEST
CENTRAL OHIO UNTIL 845 PM EDT...
AT 759 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ARCANUM TO 6 MILES WEST OF NEW CASTLE...MOVING
SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...RICHMOND...TROTWOOD...CONNERSVILLE...
ENGLEWOOD...GREENVILLE...EATON...MORAINE...OAKWOOD...CENTERVILLE...
CAMBRIDGE CITY...LIBERTY...ARCANUM...CAMDEN...LEWISBURG...
HAGERSTOWN...NEW PARIS...WEST ALEXANDRIA AND NEW MADISON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 156.
I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 29.
I-75 IN OHIO BETWEEN MILE MARKERS 48 AND 54.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
4001 8520 4000 8481 4006 8481 4011 8448
3970 8413 3953 8525 3963 8530
TIME...MOT...LOC 2359Z 315DEG 34KT 4004 8458 3990 8548
KCLocal storm report, Jun 20, 7:37 PM EST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG 4 W ARCANUM 39.99N 84.62W
06/20/2016 DARKE OH LAW ENFORCEMENT
REPORT OF A ROOF BLOWN OFF OF A BARN NEAR THE
INTERSECTION OF ROUTE 503 AND HALLANSBURG ARCANUM ROAD.
TIME ESTIMATED FROM RADAR.
&&Special weather statement, Jun 20, 7:45 PM EST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT MON JUN 20 2016
OHZ051-060-061-071-210115-
WARREN OH-MONTGOMERY OH-MIAMI OH-PREBLE OH-
845 PM EDT MON JUN 20 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
MONTGOMERY...CENTRAL MIAMI AND EAST CENTRAL PREBLE COUNTIES UNTIL 915
PM EDT...
AT 845 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
ENGLEWOOD...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...HUBER HEIGHTS...TROY...TROTWOOD...MIAMISBURG...
VANDALIA...ENGLEWOOD...FRANKLIN...TIPP CITY...MORAINE...CARLISLE...
WEST MILTON...NORTHRIDGE...WEST CARROLLTON...WEST ALEXANDRIA...
PLEASANT HILL...WEST CARROLLTON CITY...RIVERSIDE AND CLAYTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 17 AND 37.
I-75 IN OHIO NEAR MILE MARKER 38...AND BETWEEN MILE MARKERS 45 AND
77.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3992 8447 3992 8443 3999 8443 4008 8438
4011 8403 4004 8404 3954 8428 3971 8458
TIME...MOT...LOC 0045Z 312DEG 25KT 3989 8435
KCSpecial weather statement, Jun 20, 7:59 PM EST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT MON JUN 20 2016
INZ058-059-066-210130-
FRANKLIN IN-FAYETTE IN-UNION IN-
859 PM EDT MON JUN 20 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHERN FAYETTE AND SOUTHWESTERN UNION
COUNTIES IN EAST CENTRAL INDIANA UNTIL 930 PM EDT...
AT 859 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...BROOKVILLE...OLDENBURG...GLENWOOD...BLOOMING GROVE...
COLUMBIA...METAMORA...BUNKER HILL...LAUREL...NULLTOWN...
ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA...
PEPPERTOWN...ALPINE...EVERTON...BUENA VISTA AND FALMOUTH.
THIS INCLUDES I-74 IN INDIANA NEAR MILE MARKER 146.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3972 8530 3948 8490 3931 8528 3933 8530
TIME...MOT...LOC 0059Z 317DEG 29KT 3958 8533
KC
Special weather statement, Jun 20, 8:55 PM EST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EDT MON JUN 20 2016
INZ066-073-074-210230-
DEARBORN IN-RIPLEY IN-FRANKLIN IN-
955 PM EDT MON JUN 20 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DEARBORN...
NORTHEASTERN RIPLEY AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 1030 PM
EDT...
AT 955 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
OLDENBURG...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
BATESVILLE...MILAN...OLDENBURG...SUNMAN...ST. LEON...NEW ALSACE...
DOVER...HAMBURG...PEPPERTOWN...HUNTERSVILLE...PENNTOWN...
INTERSTATE 74 AT STATE ROUTE 101...WEISBURG...SAINT PETER...
LAWRENCEVILLE AND BALLSTOWN.
THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 145 AND 167.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3927 8530 3936 8530 3945 8514 3929 8487
3917 8497 3910 8520
TIME...MOT...LOC 0155Z 316DEG 25KT 3932 8522
KCSpecial weather statement, Jun 20, 11:36 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1236 AM EDT TUE JUN 21 2016
INZ073>075-080-210515-
OHIO IN-SWITZERLAND IN-DEARBORN IN-RIPLEY IN-
1236 AM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN
SWITZERLAND...SOUTHERN DEARBORN AND RIPLEY COUNTIES UNTIL 115 AM
EDT...
AT 1236 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER OSGOOD...
MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
BATESVILLE...AURORA...VERSAILLES...MILAN...OSGOOD...DILLSBORO...
MOORES HILL...WILMINGTON...PLEASANT...MANCHESTER...FRENCH...
HARTFORD...HOLTON...FAIRVIEW...NAPOLEON...MILLHOUSEN...BEAR BRANCH...
ABERDEEN...PATE AND AVONBURG.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3920 8544 3930 8524 3907 8488 3905 8490
3902 8487 3886 8497 3885 8520 3892 8520
3891 8544
TIME...MOT...LOC 0436Z 317DEG 32KT 3911 8527
KCEvent by event
1 flash flood, 1 lightning, 1 thunderstorm wind, 1 flood. Local standard time, as filed.
Flash Flood, Ripley
- When
- June 21, 12:43 AM EST to 3:00 AM EST
- Where
- Ripley County, 2.12 mi NW of Versailles to 1.85 mi NW of Versailles
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.090, -85.280
Flash Flooding was reported on Route 421 south of Osgood, as an estimated 1.5 feet of water was moving rapidly on 421.
Lightning, Ripley
- When
- June 21, 12:58 AM EST to 1:08 AM EST
- Where
- Ripley County, 2.07 mi N of Elrod
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 39.080, -85.170
Lightning struck a house which caught fire and burnt down.
Thunderstorm Wind, Switzerland
- When
- June 21, 1:15 AM EST to 1:30 AM EST
- Where
- Switzerland County, 2.12 mi SW of Fairview
- Measured
- 50 kt (58 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 38.850, -85.110
An 11 year old girl was fatally injured when a healthy tree was downed and fell on a cabin at Camp Livingston. The tree was possibly struck by lightning.
Flood, Ripley
- When
- June 21, 1:38 AM EST to 2:30 AM EST
- Where
- Ripley County, Friendship to 0.12 mi W of Friendship
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.970, -85.150
High water was reported in the Friendship area in normal areas that flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in North Dakota, June 21 to 25, 2016$3.3 million · EF1 · 48 events
- Tornadoes and Flash Flood in West Virginia, June 21, 2016$324,000 · EF1 · 18 events
- Flash Flooding and Damaging Winds in Kentucky, June 21, 2016$557,000 · 53 kt wind · 6 events
- Flash Flooding and Hail in Iowa, June 21 to 22, 2016$177,000 · 1 in hail · 26 events
- Flash Flood and Hail in Kentucky, June 21 to 23, 20164 injured · 1.75 in hail · 35 events
- Flash Flood in West Virginia, June 21, 2016$125,000 · 1 event
- Flash Flood and Flood in Massachusetts, June 21, 2016$61,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Virginia, June 21, 20161.75 in hail · 41 events
- Tornado and Damaging Winds in West Virginia, June 21, 2016$61,000 · EF0 · 3 events
- Tornado and Hail in Maryland, June 21, 2016EF0 · 39 events
- Hail and Damaging Winds in Pennsylvania, June 21, 2016$27,000 · 1 in hail · 5 events
- Damaging Winds and Lightning Strikes in Maryland, June 21, 2016$19,000 · 50 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 631858, 631860, 631862, 631859.